×

Found 385 Documents (Results 1–100)

100
MathJax

On some recent results concerning non-uniqueness for the transport equation. (English) Zbl 1462.35325

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 562-568 (2020).
MSC:  35Q49 35A02 35F10
PDF BibTeX XML Cite
Full Text: arXiv

On non-uniqueness below Onsager’s critical exponent. (English) Zbl 1462.35265

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 164-174 (2020).
MSC:  35Q31 76D03
PDF BibTeX XML Cite

One class of systems of linear Fredholm integral equations of the third kind on the real line with multipoint singularities. (English. Russian original) Zbl 1464.45001

Differ. Equ. 56, No. 10, 1363-1370 (2020); translation from Differ. Uravn. 56, No. 10, 1394-1401 (2020).
MSC:  45B05 45F05
PDF BibTeX XML Cite
Full Text: DOI

On smooth vortex catastrophe of uniqueness for stationary flows of an ideal fluid. (English. Russian original) Zbl 1441.76029

Comput. Math. Math. Phys. 59, No. 10, 1742-1752 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 10, 1803-1814 (2019).
MSC:  76B47 76B03 35Q31
PDF BibTeX XML Cite
Full Text: DOI

Degenerate elliptic equations and nonuniqueness of solutions to the Kolmogorov equation. (English. Russian original) Zbl 1433.35018

Dokl. Math. 100, No. 1, 354-357 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 487, No. 4, 361-364 (2019).
MSC:  35J05 35J15 35A02
PDF BibTeX XML Cite
Full Text: DOI

Solutions to systems of linear Fredholm integral equations of the third kind with multipoint singularities. (English. Russian original) Zbl 1433.45001

Dokl. Math. 95, No. 3, 235-239 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 474, No. 4, 405-409 (2017).
MSC:  45B05
PDF BibTeX XML Cite
Full Text: DOI

Deflections of uniformly stressed reinforced plates with account for their weakened resistance to the transverse shear. (English. Russian original) Zbl 1464.74103

J. Appl. Mech. Tech. Phys. 58, No. 1, 173-181 (2017); translation from Prikl. Mekh. Tekh. Fiz. 58, No. 1, 199-209 (2017).
MSC:  74K20 74G35
PDF BibTeX XML Cite
Full Text: DOI

Strictly dissipative nonuniqueness with corners. (English) Zbl 1377.35193

Colombini, Ferruccio (ed.) et al., Shocks, singularities and oscillations in nonlinear optics and fluid mechanics. Papers based on the workshop, Rome, Italy, September 2015. Cham: Springer (ISBN 978-3-319-52041-4/hbk; 978-3-319-52042-1/ebook). Springer INdAM Series 17, 141-149 (2017).
MSC:  35L50 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness and nonuniqueness of the solution to the problem of determining the source in the heat equation. (English. Russian original) Zbl 1362.35330

Comput. Math. Math. Phys. 56, No. 10, 1737-1742 (2016); translation from Zh. Vychisl. Mat. Mat. Fiz. 56, No. 10, 1754-1759 (2016).
MSC:  35R30 35K05 35A02
PDF BibTeX XML Cite
Full Text: DOI

The characteristic matrix of nonuniqueness for first-kind equations. (English) Zbl 1457.74067

Constanda, Christian (ed.) et al., Integral methods in science and engineering. Theoretical and computational advances. Papers based on the presentations at the international conference, IMSE, Karlsruhe, Germany, July 21–25, 2014. Cham: Birkhäuser/Springer. 111-117 (2015).
MSC:  74G30 74K20 45B05
PDF BibTeX XML Cite
Full Text: DOI

Nonuniqueness for the Dirichlet problem for fully nonlinear elliptic operators and the Ambrosetti-Prodi phenomenon. (English) Zbl 1319.35028

de Figueiredo, Djairo G. (ed.) et al., Analysis and topology in nonlinear differential equations. A tribute to Bernhard Ruf on the occasion of his 60th birthday. Selected papers based on the presentations at the IX workshop on nonlinear differential equations, João Pessoa, Brazil, September 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-04213-8/hbk; 978-3-319-04214-5/ebook). Progress in Nonlinear Differential Equations and Their Applications 85, 405-421 (2014).
MSC:  35J25 35B34 35P30
PDF BibTeX XML Cite
Full Text: DOI

Experimental modeling of three-dimensional modes of hypersonic flow past cylindrically-blunted bodies. (English. Russian original) Zbl 1301.76004

Fluid Dyn. 49, No. 4, 428-437 (2014); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2014, No. 4, 15-25 (2014).
MSC:  76-05 76K05
PDF BibTeX XML Cite
Full Text: DOI

On the breakdown of the uniqueness of a solution of the Dirichlet problem for typeless differential equations of arbitrary even order in a disk. (English. Russian original) Zbl 1293.35374

J. Math. Sci., New York 190, No. 4, 539-566 (2013); translation from Ukr. Mat. Visn. 9, No. 4, 477-514 (2012).
MSC:  35R99
PDF BibTeX XML Cite
Full Text: DOI

On the nonuniqueness of reconstructing the right-hand sides of an elliptic equation. (English. Russian original) Zbl 1255.65201

Mosc. Univ. Comput. Math. Cybern. 36, No. 1, 50-52 (2012); translation from Vestn. Mosk. Univ., Ser. XV 2012, No. 1, 49-51 (2012).
MSC:  65N21 35J05 35R30
PDF BibTeX XML Cite
Full Text: DOI

Subsequences of zeros for classes of holomorphic functions, their stability, and the entropy of arcwise connectedness. II. (English. Russian original) Zbl 1206.30075

St. Petersbg. Math. J. 20, No. 1, 131-162 (2009); translation from Algebra Anal. 20, No. 1, 190-236 (2008).
MSC:  30H05
PDF BibTeX XML Cite
Full Text: DOI

Subsequences of zeros for classes of holomorphic functions, their stability, and the entropy of arcwise connectedness. I. (English. Russian original) Zbl 1206.30074

St. Petersbg. Math. J. 20, No. 1, 101-129 (2009); translation from Algebra Anal. 20, No. 1, 146-189 (2008).
MSC:  30H05
PDF BibTeX XML Cite
Full Text: DOI

The nonuniqueness of solutions to elliptic equations for probability measures. (English. Russian original) Zbl 1172.35084

Dokl. Math. 77, No. 3, 401-403 (2008); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 420, No. 3, 320-323 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software